Series solutions for the Dirac equation in Kerr-Newman space-time

E. G. Kalnins, W. Miller

Research output: Contribution to journalArticle

17 Scopus citations

Abstract

The Dirac equation is solved for an electron in a Kerr-Newman geometry using an adaptation of the procedure of Chandrasekhar. The corresponding eigenfunctions obtained can be represented as series of Jacobi polynomials. The spectrum of eigenvalues can be calculated using continued fraction techniques. Representations for the eigenvalues and eigenfunctions are obtained for various ranges of the parameters appearing in the Kerr-Newman metric. Some comments concerning the bag model of nucleons are made.

Original languageEnglish (US)
Pages (from-to)286-296
Number of pages11
JournalJournal of Mathematical Physics
Volume33
Issue number1
DOIs
StatePublished - 1992

Fingerprint Dive into the research topics of 'Series solutions for the Dirac equation in Kerr-Newman space-time'. Together they form a unique fingerprint.

  • Cite this